MAUDE Adverse Event Report: SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING

SPECTRANETICS ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX); CATHETER, PTCA, CUTTING/SCORING
Model Number 2200-2515
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The shaft separated during use in patient.Recurrence of the shaft separation could result in the balloon unable to deflate, vessel obstruction, possible myocardial infarction, or may require surgical intervention.No patient injury.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.The angiosculpt device was returned in two pieces.Visual examination found the device separated in the middle of the shaft.Per the ifu, retained device component is listed as a possible adverse effect of the procedure.
 
Event or Problem Description
During use in patient, the shaft broke.No piece of the angiosculpt device was retained in the patient.No patient injury reported.

Brand Name
ANGIOSCULPT PTCA SCORING BALLOON CATHETER (RX)
Common Device Name
CATHETER, PTCA, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS
5055 brandin court
fremont CA 94538
MDR Report Key8449920
Report Number3005462046-2019-00003
Device Sequence Number2926133
Product Code NWX
UDI-Device Identifier00813132021184
UDI-Public00813132021184
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P050018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/04/2019
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number2200-2515
Device Catalogue Number2200-2515
Device Lot NumberG18090016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2019
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date03/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA01/01/2005